# SDR HEEA064752

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20898
- Make and model: Bell 206L-1
- Aircraft serial: 45721
- System (JASC): 6710 · Main Rotor Control
- Part: Tube Assy
- Part number: 206001144021
- Condition: Corroded
- Location: Cyclic Jacks
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TUBE CORRODED AND DAMAGED BEYOND LIMITS.  REPLACED WITH SERVICEABLE TUBE ASSY.
